Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 153974, 8 pages
Research Article

Exp-Function Method for a Generalized MKdV Equation

School of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 15 December 2013; Accepted 24 April 2014; Published 15 May 2014

Academic Editor: Cengiz Çinar

Copyright © 2014 Yuzhen Chai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuzhen Chai, Tingting Jia, Huiqin Hao, and Jianwen Zhang, “Exp-Function Method for a Generalized MKdV Equation,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 153974, 8 pages, 2014. doi:10.1155/2014/153974